# SDR CA131030001

- Difficulty date: October 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,353 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fod
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSHBACK THE CABIN CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE AFT GALLEY.  THE FLIGHT RETURNED TO THE GATE FOR INVESTIGATION.  OVEN NOTED TO BE CONTAMINATED WITH FOOD DEPOSITS.  OVEN CLEANED, C/B RESET, FUNCTION CHECKED, NO RECURRENCE OF ODOR NOTED.
